# SDR ASAA2023101545678

- Difficulty date: October 15, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 53,355 hours, 15,743 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AUTO FAIL AMBER LIGHT & GREEN ALTN LIGHT. GROUNDED - YES. #2 CPC LOGGED SEL MOD - #1 & #2 CPC BITE TEST GOOD. FAULT CLEARED. NO HISTORY.
